# SDR ASAA2015031010905

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 11,059 hours, 3,292 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM170296U
- Condition: Intermittent
- Location: Nr 2 Eng N2
- Part time: 10,236 hours, 3,520 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT.  ACFT GROUNDED.  REF FIM 77-31, TASK 805, 1ST LISTED CAUSE FOR N2 TACH LOSS FAULT IS N2 SENSOR.  R & R NR 2 ENG, N2 SENSOR AND OPS & LEAK TEST GOOD IAW AMM 77-11-02. AVM SHOWS "NO MAINT MSGS" BUT FAULT HISTORY 0 STILL SHOWS NR 2, N2 TACH LOSS FAULT AFTER POST SENSOR REPLACEMENT ENGINE RUN.  GROUND VERIFICATION SUCCESSFUL IAW N2 SENSOR REMOVAL/INSTALLATION TASKS.  ACCOMPLISHED FIM 77-31, TASK 805, IAW FIM STEP E1,  PERFORMED CDS BITE IAW FIM 31-62, TASK 801, BOTH SHOW NO N2 RPM FAULTS FOR LAST 10 LEGS. NR 2 ENGINE EEC BITE IAW MM 73-21-00-740-801-F00 ALSO SHOWS NO FAULTS FOR LAST 10 LEGS.  REMOVED AAVM IAW MM 77-31-03-000-801-F00. PERFORMED WIRING CHECK IAW FIM STEP E.  3 NO DEFECTS NOTED.  REINSTALLED AND TESTED AAVM IAW MM 77-31-03-400-801-F00.  OPS NORMAL. CLEARED AAVM FAULT MEMORY IAW MM 77-31-00-970-803-F00 AND PERFORMED REPAIR CONFIRMATION IAW FIM 77-31, TASK 805, AAVM BITE IAW FIM 77-31, TASK 801 NOW SHOWS NO FAULTS LOGGED.
